Join NURSING.com and try SIMCLEX® (the most realistic NCLEX® simulation software) and NPQ™, the largest Nursing Practice Question Database
A client with type 1 diabetes has developed peripheral neuropathy as the result of the disease, resulting in altered sensations in the extremities. What nursing interventions would be most appropriate? Select all that apply.
A provider has prescribed hormone replacement therapy for a client who has Addison’s disease. The nurse who is caring for this client understands the difference between Addison’s disease and Cushing’s syndrome as which of the following?
A 79-year-old client with Cushing’s disease has developed some cognitive effects that are impacting his ability to care for himself. Which cognitive effects are most likely to develop in a client with Cushing’s disease?
The nurse is working with a client who has been diagnosed with Cushing’s syndrome. The nurse has provided teaching about the disease process and management. Which of the following statements by the client demonstrates a need for additional teaching?
A nurse is caring for a client who has been diagnosed with Addison’s disease. The nurse is teaching about symptoms of Addisonian crisis in order to best manage and prevent it before it occurs. What symptoms should the client look for that the nurse should include as part of teaching? Select all that apply.
A client is newly diagnosed with Addison’s disease. The nurse understands that this condition includes a decrease of which of the following hormones? Select all that apply.
A client is experiencing an adrenal crisis due to Addison’s Disease. Which of the following would NOT be a priority nursing intervention for this client?
The nurse is caring for a client with diabetic ketoacidosis (DKA). The client suddenly becomes confused. Which of the following actions should the nurse perform first?
A nurse receives a client that came by ambulance. The nurse suspects that this client is in diabetic ketoacidosis (DKA). Which of the following signs would suggest DKA?
A nurse is caring for a client with hypothyroidism who has low levels of the T4 hormone. What is the proper name for this hormone?